Academic
Publications
Cyclic Hamiltonian cycle systems of the lambda-fold complete and cocktail party graphs

Cyclic Hamiltonian cycle systems of the lambda-fold complete and cocktail party graphs,10.1016/j.ejc.2010.01.004,European Journal of Combinatorics,Mar

Cyclic Hamiltonian cycle systems of the lambda-fold complete and cocktail party graphs  
BibTex | RIS | RefWorks Download
We establish the necessary and sufficient conditions for the existence of a cyclic Hamiltonian cycle system of λKv and of λ(K2v−I). We also consider the existence problem for cyclic Hamiltonian cycle systems of λKv that are simple, i.e., without repeated cycles, solving it in the case that v is a prime.
Journal: European Journal of Combinatorics - EJC , vol. 31, no. 5, pp. 1484-1496, 2010
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.